Advanced search
1 file | 1.50 MB Add to list

Upper bounds on the smallest size of a complete arc in a finite Desarguesian projective plane based on computer search

(2016) JOURNAL OF GEOMETRY. 107(1). p.89-117
Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 1.50 MB

Citation

Please use this url to cite or link to this publication:

MLA
Bartoli, Daniele et al. “Upper Bounds on the Smallest Size of a Complete Arc in a Finite Desarguesian Projective Plane Based on Computer Search.” JOURNAL OF GEOMETRY 107.1 (2016): 89–117. Print.
APA
Bartoli, D., Davydov, A. A., Faina, G., Kreshchuk, A. A., Marcugini, S., & Pambianco, F. (2016). Upper bounds on the smallest size of a complete arc in a finite Desarguesian projective plane based on computer search. JOURNAL OF GEOMETRY, 107(1), 89–117.
Chicago author-date
Bartoli, Daniele, Alexander A Davydov, Giorgio Faina, Alexey A Kreshchuk, Stefano Marcugini, and Fernanda Pambianco. 2016. “Upper Bounds on the Smallest Size of a Complete Arc in a Finite Desarguesian Projective Plane Based on Computer Search.” Journal of Geometry 107 (1): 89–117.
Chicago author-date (all authors)
Bartoli, Daniele, Alexander A Davydov, Giorgio Faina, Alexey A Kreshchuk, Stefano Marcugini, and Fernanda Pambianco. 2016. “Upper Bounds on the Smallest Size of a Complete Arc in a Finite Desarguesian Projective Plane Based on Computer Search.” Journal of Geometry 107 (1): 89–117.
Vancouver
1.
Bartoli D, Davydov AA, Faina G, Kreshchuk AA, Marcugini S, Pambianco F. Upper bounds on the smallest size of a complete arc in a finite Desarguesian projective plane based on computer search. JOURNAL OF GEOMETRY. 2016;107(1):89–117.
IEEE
[1]
D. Bartoli, A. A. Davydov, G. Faina, A. A. Kreshchuk, S. Marcugini, and F. Pambianco, “Upper bounds on the smallest size of a complete arc in a finite Desarguesian projective plane based on computer search,” JOURNAL OF GEOMETRY, vol. 107, no. 1, pp. 89–117, 2016.
@article{6843832,
  author       = {Bartoli, Daniele and Davydov, Alexander A and Faina, Giorgio and Kreshchuk, Alexey A and Marcugini, Stefano and Pambianco, Fernanda},
  issn         = {0047-2468},
  journal      = {JOURNAL OF GEOMETRY},
  language     = {eng},
  number       = {1},
  pages        = {89--117},
  title        = {Upper bounds on the smallest size of a complete arc in a finite Desarguesian projective plane based on computer search},
  url          = {http://dx.doi.org/10.1007/s00022-015-0277-z},
  volume       = {107},
  year         = {2016},
}

Altmetric
View in Altmetric